# SDR EE4Y2020111911950

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N288AU
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 63,856 hours, 36,751 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOW
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE AT WBL 204, FLAP LEADING EDGE SKIN WITH CRACK.  NOTE: IT WAS REPAIRED, AS PER B737-400 SRM INSTRUCTIONS (REF: JOB: A1J185 NRI: 6-54).
